# SDR CA091117006

- Difficulty date: November 5, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,179 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781006003
- Condition: Cracked
- Location: Hydraulic Sys
- Part time: 38,021 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTING GEAR DOWN ON FINAL, ACFT EXPERIENCED 2 HYD WARNING LIGHTS, CREW DECLARED AN EMERGENCY. ON THE INITIAL GEAR EXTENSION THE ACFT INDICATED ALL 3 LANDING GEARS DOWN AND LOCKED BUT JUST IN CASE THE CREW ELECTED TO DO THE EMERGENCY GEAR EXTENSION. MX DISCOVERED A CRACK IN THE RADIUS OF PN 27-81006-003 HYD LINE NEAR THE POWERPACK. A NEW LINE WAS FABRICATED AND A LOSS OF HYD, INSP WAS COMPLETED.
